MathSciNet Relay Station
MathSciNet bibliographic data
MR1902693 39B22
Shen, J. H.; Stavroulakis, I. P. Sharp conditions for nonoscillation of functional equations. Indian J. Pure Appl. Math. 33 (2002), no. 4, 543–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement